# SDR EIAA20120330026

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON O/B SIDE FWD ACCESS CUT OUT HAS CRACK IN UPPER FWD SIDE.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 489-54-019-2
